69237members
363533posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Arimidex dilemma

5 REPLIES 5
Member

Re: Arimidex dilemma

We'll all have different views on this but, personally, I wouldn't describe 2% as a "good bit" if it means having a poor quality of life for 5 years or more! I think some doctors live in a different world from their patients and/or are more concerned with their statistics than they are with real people.

Member

Re: Arimidex dilemma

I feel the same way. Plus I have shortness of breath, heart palpitations and just feeling sad. I've taken at three and a half years with lobular cancer stage one no hormones involved. I've tried taking it every other day but I just feel so bad it's not worth it I'm going to stop . I also had horrible joint pain
Member

Re: Arimidex dilemma

Thanks sue, I think because I am so sensitive to hormone changes or interference that any of these drugs would make me feel lousy.  I will re think  though, tough isn't it?!! X

Member

Re: Arimidex dilemma

Thanks sue, I think because I am so sensitive to hormone changes or interference that any of these drugs would make me feel lousy.  I will rethink though, tough isn't it?!! X

Community Champion

Re: Arimidex dilemma

Hi rosebud

Sorry to read that you are struggling. Have you tried letrozole? Is that an option?

It can be tough on joints and make you tired, but it doesn't seem so bad on mood, hot flushes etc. ( well, for me anyway ). I wouldn't just stop.....go back to the oncologist and see if its an option.

Best wishes

Sue x

Member

Arimidex dilemma

Hi, I know this is an individual personal decision and a big one! but I would appreciate anyone's views or experience regarding stopping Arimidex, in my case after 3yrs.

 

I was diagnosed 3yrs ago with lobular BC, my nodes were unaffected and I had a lumpectomy and radiotherapy.  Mine was er and prog receptive. I am struggling with Arimidex so tired, low mood sweating etc I'm sure you have been there, medics would rather I stay on it but my quality of life is not good!  I was told it adds 2% to my outcome - already 90% I think that percentage is survival over 10yrs, Onchology registrar said 2% is a good bit and to stay on.  

 

I have tried extemestane felt worse etc and I can't take tamoxifen.

 

Any help much appreciated

rosebud x